MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012534-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information, the reported additional therapy/non-surgical treatment and treatment with medications were due to case circumstances.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat the right distal superficial femoral artery (sfa)/proximal popliteal occlusion.A 6.0x40mm absolute pro self-expanding stent was advanced and deployed; however, due to the support wire being inserted into the wrong vessel 1mm of the distal end of the stent was placed in the collateral vessel.It was attempted to retrieve/reposition the stent through balloon manipulation but was not possible.The stent wall was blocking the desired guide wire path.Due to this, the physician was unable to pass a wire through the stent struts as the femoral artery/popliteal was occluded (target lesion) at this section as well, making crossing the lesion more challenging.The collateral vessel remained patent and it was decided to treat the patient with medical management with the option to bypass at a later time.No adverse patient effect or clinically significant delay was reported.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10959295
Report Number2024168-2020-10206
Device Sequence Number558631
Product Code NIP
UDI-Device Identifier08717648175985
UDI-Public08717648175985
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number1012534-40
Device Catalogue Number1012534-40
Device Lot Number0060461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;